Internal buzzing/shaking/vibrating: I've had this... - Thyroid UK

Thyroid UK

113,090 members131,406 posts

Internal buzzing/shaking/vibrating

sip1
sip1

I've had this internal shaking/vibrating all over now for about 2 months. I can't really see it externally, but internally it feels like I'm standing near a washing machine whilst it's spinning out! It's not all the time, but most of the time. Is this related to thyroid? I'm on levothyroxine, and recently had my useless yearly thyroid blood test which showed my tsh to be 1.58. I've just ordered a finger prick test to look at free t3 and free t4 as well, so will hopefully know the outcome of that in a few days time. Any ideas if the shaking could be related to thyroid, or something else?

8 Replies
oldestnewest

Hi

I will be interested to find out what others say about this.

When I was on Levothyroxine I experienced this too, but didn’t know how to describe it.

At one point I thought I was sat on my mobile phone and it was vibrating.

I’m now on T3 alone and sometimes I experience this, but, not as much as on Levothyroxine.

Since being on T3 I have been testing my blood pressure (which has always been normal) as well as my pulse regularly.

Are you able to take your pulse and blood pressure?.

When on Levothyroxine my pulse was 90 even when resting.

Best Wishes

Peanut31

I’ve had this before and still sometimes get it. I think it’s the adrenals reacting to T3.

Mine has got better since I introduced an adrenal cocktail in the morning an hour after my meds.

Good idea to check your FT3 levels

Hi, I have this internal shaking but had not connected it to my thyroid medication (nor did my GP!). It is such a weird sensation.

What is in your adrenal cocktail?

I just use V8 vegetable juice as it is high in potassium, sodium and vitamin C which are all great for the adrenals

If google adrenal cocktail there are lots of suggestions

Thanks

I had a similar experience. It was more prevalent when my FT4 was high and FT3 was low. This was prior to my TT. My doctors always said “levels are fine”. After my TT (due to PTC), I still experienced the bad vibes/twitches. It lasted a 3 years. After I switched to desiccated Thyroid extract and my FT4 lowered and FT3 increased, the issue dissipated much. The vibrations and twitches were on the scalp, and in odd places, such as as my pinky finger, shin, inner thigh. My other levels are fine (calcium, magnesium, potassium, etc).

I also had this. It's horrible. It was when my T4 was at the top of the range, and T3 was at the bottom. Along with loads of other symptoms, the inner trembling disappeared when I went on to T3 .

Interestingly I have skipped my dose of levo for 2 days, and yesterday I barely had the buzzing sensation, and today only at 3 am in the morning. Something is obviously up so will find out more hopefully next week when I've checked my free T3 and free T4.... :-/

You may also like...